MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number M00505550
Medical Device Problem Codes Break (1069); Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026 for the treatment of obesity.During the procedure, the suture cinch handle did not deploy the cinch.The staff attempted to manually break the handle to manually deploy it however it did not work, the cinch did not cut the suture.The procedure was completed with another of the same device.There were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut imdrf code a150101 captures the reportable event of failure to deploy imdrf code f2301 captures the reportable event of additional device required.

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50003540
Report Number3005099803-2026-03043
Device Sequence Number18737573
Product Code OCW
UDI-Device Identifier00191506049188
UDI-Public(01)00191506049188(17)280930(10)37586915
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505550
Device Catalogue NumberM00505550
Device Lot Number0037586915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/14/2026
Not provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/10/2026
09/04/2026
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown